# SDR MALA010177

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2328
- Engine: Lyc LF5071F
- Engine time: 6,603 hours, 6,863 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: P07654
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED AT 500 - 1000 FT ABOVE GROUND DURING TAKE-OFF.  CREW HEARD A BANG AND AIRCRAFT VIBRATED.  ENGINE SHUTDOWN, AIR TURNBACK TO MSP.  MAINTENANCE REPLACED ENGINE, REF TASK CARD 7100-502 P/N 2-003-040-15, S/N OFF LF07616, S/N ON P07654, ALL RUNS AND LEAK CHECK GOOD.
